| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL MATHEMATICAL FORUM

Online Edition, Vol. 2, 2007, no. 49-52


J. Geiser
      Linear and quasi-linear iterative splitting methods: Theory and applications
      Int. Math. Forum, Vol. 2, 2007, no. 49-52, 2391-2416
      http://dx.doi.org/10.12988/imf.2007.07212

B. J. McCartin
      A geometric property of the octatonic scale
      Int. Math. Forum, Vol. 2, 2007, no. 49-52, 2417-2436
      http://dx.doi.org/10.12988/imf.2007.07213

H. Ait Haddou
      Foliations and Lichnerowicz basic cohomology
      Int. Math. Forum, Vol. 2, 2007, no. 49-52, 2437-2446
      http://dx.doi.org/10.12988/imf.2007.07214

J. M. Mustafa
      Pairwise semi paracompact spaces
      Int. Math. Forum, Vol. 2, 2007, no. 49-52, 2447-2452
      http://dx.doi.org/10.12988/imf.2007.07215

Yali Zhao, Chunguang Wang, Weiyi Qian, Zunquan Xia
      Existence results for generalized vector variational-like inequalities
      Int. Math. Forum, Vol. 2, 2007, no. 49-52, 2453-2462
      http://dx.doi.org/10.12988/imf.2007.07216

M. R. Maldonado-Ramirez, M. Rzedowski-Calderon
      Cyclic p-extensions of function fields with null Hasse-Witt map
      Int. Math. Forum, Vol. 2, 2007, no. 49-52, 2463-2480
      http://dx.doi.org/10.12988/imf.2007.07217

M. Khanehgir, R. Ghorbanpoor
      Resolvent positive operator and two-parameter abstract Cauchy problem
      Int. Math. Forum, Vol. 2, 2007, no. 49-52, 2481-2490
      http://dx.doi.org/10.12988/imf.2007.07218

O. Hatori, T. Miura, H. Oka, H. Takagi
      2-Local isometries and 2-local automorphisms on uniform algebras
      Int. Math. Forum, Vol. 2, 2007, no. 49-52, 2491-2502
      http://dx.doi.org/10.12988/imf.2007.07219

K. Haghnejad Azer
      The topological center of L^{1**}(X,\mu) with respect to first Arens product
      Int. Math. Forum, Vol. 2, 2007, no. 49-52, 2503-2510
      http://dx.doi.org/10.12988/imf.2007.07220

E. Mphako-Banda
      Some polynomials of flower graphs
      Int. Math. Forum, Vol. 2, 2007, no. 49-52, 2511-2518
      http://dx.doi.org/10.12988/imf.2007.07221

E. Ballico
      Base locus of linear systems containing a fixed finite set
      Int. Math. Forum, Vol. 2, 2007, no. 49-52, 2519-2522
      http://dx.doi.org/10.12988/imf.2007.07222

E. Ballico
      Very ample line bundles on \overline{\mathcal {M}}_{0,5} and on its blowing ups
      Int. Math. Forum, Vol. 2, 2007, no. 49-52, 2523-2532
      http://dx.doi.org/10.12988/imf.2007.07223

E. Ballico
      Another vector bundle characterization of curves with p_a \le 1
      Int. Math. Forum, Vol. 2, 2007, no. 49-52, 2533-2537
      http://dx.doi.org/10.12988/imf.2007.07224

E. Ballico
      Surjections of vector bundles and cohomology classes
      Int. Math. Forum, Vol. 2, 2007, no. 49-52, 2539-2542
      http://dx.doi.org/10.12988/imf.2007.07225

K. P. R. Rao, K. R. K. Rao, T. Ranga Rao
      Common fixed point theorems in sequentially compact fuzzy metric spaces
      Int. Math. Forum, Vol. 2, 2007, no. 49-52, 2543-2549
      http://dx.doi.org/10.12988/imf.2007.07226

Kyung Ho Kim
      On sensible fuzzy R-subgroups of near-rings with respect to a s-norm
      Int. Math. Forum, Vol. 2, 2007, no. 49-52, 2551-2559
      http://dx.doi.org/10.12988/imf.2007.07227

R. Ebrahimi Atani, Sh. Ebrahimi Atani, S. Mirzakuchaki
      Public key cryptography based on semimodules over quotient semirings
      Int. Math. Forum, Vol. 2, 2007, no. 49-52, 2561-2570
      http://dx.doi.org/10.12988/imf.2007.07228

A. A. S. Jibril
      On almost subprojection operators
      Int. Math. Forum, Vol. 2, 2007, no. 49-52, 2571-2578
      http://dx.doi.org/10.12988/imf.2007.07229

H. Doostie, L. Pourfaraj
      Finite rings and loop rings involving the commuting regular elements
      Int. Math. Forum, Vol. 2, 2007, no. 49-52, 2579-2586
      http://dx.doi.org/10.12988/imf.2007.07230

Z. Retchkiman Konigsberg
      A vector Lyapunov approach to the stability problem for the n-population continuous time replicator dynamics
      Int. Math. Forum, Vol. 2, 2007, no. 49-52, 2587-2591
      http://dx.doi.org/10.12988/imf.2007.07231

H. Hosseinzadeh, G. A. Afrouzi
      r-Difference differential operator D_r and solution of ODEs
      Int. Math. Forum, Vol. 2, 2007, no. 49-52, 2593-2598
      http://dx.doi.org/10.12988/imf.2007.07232


Journals | Books | Author guidelines